MathSciNet Relay Station
MathSciNet bibliographic data
MR1905817 47A16 (47L05)
Chan, Kit C. The density of hypercyclic operators on a Hilbert space. J. Operator Theory 47 (2002), no. 1, 131–143.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement